# SDR AALA20100526TUL01

- Difficulty date: May 26, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 56,687 hours, 29,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT CUSP CORRODED STATIONS 641 TO 651.  REMOVED CORROSION FROM RIGHT CUSP STATIONS 636 TO 693 AND INSTALLED DOUBLER REPAIR PER AARD 53-20-00-16.
